Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 79, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 12, 2007, 5:00 PM CDT for Coffee County, Geneva County, Alabama; Walton County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 5:00 PM CDT (22:00 UTC)
- Expired
- Jun 12, 2007, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Coffee County, AL, Geneva County, AL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:20 PM CDT | TSTM WND DMG | 15 N De Funiak Springs, FL | 15 MILES NORTH OF DE FUNIAK SPRINGS, NICKEL SIZE HAIL WITH SEVERAL TREES DOWN SOME TWISTED OFF. BARN DESTROYED AND SHINGLES OFF SOME HOMES. |
| Jun 12, 5:20 PM CDT | TSTM WND DMG | Kinston, AL | TREE DOWN IN FRONT OF TRAILOR ALONG COUNTY ROAD 479. NO DAMAGE TO TRAILOR AND NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 122200
SVRTAE
ALC031-061-FLC131-122245-
/O.NEW.KTAE.SV.W.0079.070612T2200Z-070612T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM CDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
SOUTHWESTERN COFFEE COUNTY IN SOUTHEAST ALABAMA...
WESTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 545 PM CDT
* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF SAMSON TO 8
MILES WEST OF SAMSON TO 11 MILES SOUTHWEST OF SAMSON...OR ALONG A
LINE EXTENDING FROM 10 MILES SOUTH OF ELBA TO 19 MILES WEST OF
GENEVA...AND MOVING SOUTHEAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAMSON BY 520 PM CDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING.
LAT...LON 3136 8605 3133 8616 3088 8621 3085 8604
3099 8603 3113 8575
$$
18-WOOL1 follow-up statement
000
WWUS52 KTAE 122225
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
624 PM EDT TUE JUN 12 2007
ALC031-061-FLC131-122245-
/O.CON.KTAE.SV.W.0079.000000T0000Z-070612T2245Z/
GENEVA AL-COFFEE AL-WALTON FL-
524 PM CDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN WALTON...SOUTHWESTERN COFFEE AND WESTERN GENEVA
COUNTIES...
AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FAIRVIEW TO GANER TO SAND
HILL...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF ELBA TO 14
MILES WEST OF GENEVA TO 11 MILES NORTH OF DE FUNIAK SPRINGS...MOVING
SOUTH AT 25 MPH. THE BIGGEST HAIL IS EXPECTED IN WALTON COUNTY.
SEVERE THUNDERSTORMS WILL BE NEAR...
NARROWS...GLENDALE AND ALPINE HEIGHTS BY 530 PM CDT...
SELLERSVILLE...PINEY GROVE...DIXON AND DE FUNIAK SPRING AIRPORT BY
535 PM CDT...
DE FUNIAK SPRINGS...DARLINGTON AND CENTER RIDGE BY 540 PM CDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THIS EVENING.
LAT...LON 3133 8592 3133 8616 3101 8619 3074 8630
3069 8607 3099 8603 3103 8592
$$
18-WOOLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:35 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 12, 1:35 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 235 PM EDT TUE JUN 12 2007 .SHORT TERM...SHORTWAVES CONTINUE TO ROTATE AROUND THE LARGE UPPER LOW CURRENTLY STATIONED OFF THE NORTHEAST U.S. COAST. STORMS ASSOCIATED WITH MORNING SHORTWAVE HAVE PUSHED INTO CENTRAL FLORIDA LEAVING AN OUTFLOW BOUNDARY FROM APALACHEE BAY ONSHORE ACROSS THE FLORIDA PENINSULA INTO SOUTHEAST ALABAMA. BETWEEN RESIDUAL CLOUD COVER AND LOW DEWPOINTS...AREAS NORTH OF THE BOUNDARY HAVE BEEN SLOW TO RECOVER THIS AFTERNOON. STORMS NOW BEGINNING TO FIRE ALONG THE SEABREEZE IN VICINITY OF THE OUTFLOW BOUNDARY. EXPECT MAIN ACTIVITY TO BE LOCATED IN PANHANDLE INTO SE ALABAMA THIS AFTN AND EVENING WITH MORE ISOLATED AND WEAKER ACTIVITY TO THE NORTH. MAIN TROUGH AXIS PROGGED TO SLIDE SOUTH OF THE CWA FOR WEDNESDAY USHERING IN SOME DRIER AND MORE STABLE AIR. THIS SHOULD LIMIT CONVECTION WEDNESDAY AND THURDAY AFTERNOONS. SOME DISAGREEMENT TOWARDS FRIDAY WITH NAM ADVERTISING A STRONGER SHORTWAVE TO ENHANCE CONVECTION AND GFS NOT AS AGRESSIVE. .LONG TERM...UPPER LOW EXPECTED TO LIFT OUT LATE IN THE WEEK WITH UPPER RIDGE BUILDING IN FOR THE WEEKEND. THIS WILL KEEP THINGS WARM AND A BIT DRIER. UPPER TROUGH SWINGING INTO EASTERN U.S. MAY PICK UP SOME GULF MOISTURE EARLY NEXT WEEK WITH INCREASED RAIN CHANCES. && .AVIATION...STRONG CONVECTION WILL IMPACT OR OCCUR IN THE VICINITY OF THE PFN TERMINAL FOR THE REMAINDER OF THE AFTERNOON. OTHERWISE ...SHOWERS AND THUNDERSTORM ARE STILL POSSIBLE THROUGH THE EVENING. THIS IS COVERED WITH TEMPO GROUPS. OTHERWISE...VFR WILL PREVAIL OVERNIGHT AND THROUGH WEDNESDAY AFTERNOON WITH BRIEF PERIODS OF MVFR/IFR CIGS AND VSBY MAINLY AT ABY...VLD AND TLH AROUND DAYBREAK WEDNESDAY. && .MARINE...GENERALLY WEAK PRESSURE PATTERN WILL KEEP WINDS AND SEAS ON THE LOW SIDE FOR THE NEXT SEVERAL DAYS. EXCEPTIONS TO THIS WILL CONTINUE TO BE IN VICINITY OF CONVECTION. && .FIRE WEATHER...WITH UPPER TROUGH IN PLACE HELPING KEEP TEMPS DOWN A BIT AND ADEQUATE LOW LEVEL MOISTURE IN PLACE...RH SHOULD REMAIN ABOVE CRITICAL VALUES THROUGH THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 67 89 66 88 66 / 20 20 10 20 20 PANAMA CITY 73 89 72 88 71 / 30 20 10 20 10 DOTHAN 70 90 67 90 69 / 30 20 10 20 10 ALBANY 68 88 66 89 66 / 20 20 10 30 20 VALDOSTA 67 87 65 87 66 / 20 30 10 40 20 CROSS CITY 67 88 66 88 66 / 20 30 10 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/BARRY
Hazardous weather outlook, Jun 12, 3:56 AM CDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 456 AM EDT TUE JUN 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. 17-GOULD
In the hours before
Special weather statement, Jun 12, 1:59 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 259 PM EDT TUE JUN 12 2007 FLZ026-122000- LIBERTY- 259 PM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY IN THE FLORIDA BIG BEND... * UNTIL 400 PM EDT AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST LIBERTY COUNTY... MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL COMPLEX OF STRONG THUNDERSTORMS WAS MOVING SOUTHEAST FROM CALHOUN COUNTY INTO WESTERN PORTIONS OF LIBERTY COUNTY. SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Local storm report, Jun 12, 2:40 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG CLARKSVILLE 30.44N 85.19W
06/12/2007 CALHOUN FL EMERGENCY MNGR
POWER LINES DOWN.
0306 PM TSTM WND DMG 3 S DE FUNIAK SPRINGS 30.67N 86.12W
06/12/2007 WALTON FL EMERGENCY MNGR
TREES DOWN WITH DIME SIZE HAIL.
0310 PM HAIL 3 E BRISTOL 30.43N 84.93W
06/12/2007 E0.88 INCH LIBERTY FL EMERGENCY MNGR
NICKEL SIZE HAIL ALONG HWY 20 BETWEEN BRISTAL AND
HOSFORD.
&&
CAMPLocal storm report, Jun 12, 2:54 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BLOXHAM 30.39N 84.63W
06/12/2007 E0.75 INCH LEON FL TRAINED SPOTTER
PENNY SIZE HAIL.
0350 PM TSTM WND GST BLOXHAM 30.39N 84.63W
06/12/2007 E61 MPH LEON FL TRAINED SPOTTER
61 MPH WIND GUST. LAKE TALQUIN NEAR BLOXHAM.
&&
CAMPSpecial weather statement, Jun 12, 4:06 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 506 PM EDT TUE JUN 12 2007 FLZ027-122130- WAKULLA- 506 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WAKULLA COUNTY... * UNTIL 530 PM EDT AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SAINT MARKS TO SAINT MARKS...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM DAMAGED A ROOF AT THE SIELDS MARINA IN SAINT MARKS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
Local storm report, Jun 12, 4:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ST. MARKS 30.16N 84.21W
06/12/2007 WAKULLA FL PUBLIC
ROOF BLOWN OFF LARGE BOAT DRY STORAGE FACILITY BY WINDS
GREATER THAN 57 MPH
0450 PM TSTM WND DMG ST. MARKS 30.16N 84.21W
06/12/2007 WAKULLA FL PUBLIC
ROOF BLOWN OFF LARGE DRY BOAT STORAGE FACILITY.
&&
DUGGANSpecial weather statement, Jun 12, 4:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 PM EDT TUE JUN 12 2007 GAZ120-122-122215- QUITMAN-RANDOLPH- 534 PM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN AND RANDOLPH COUNTIES... * UNTIL 615 PM EDT AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LUMPKIN...OR 13 MILES NORTHEAST OF GEORGETOWN...MOVING SOUTH AT 10 MPH. PEOPLE IN QUITMAN AND NORTHWESTERN RANDOLPH COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:18 PM CDT | Severe Thunderstorm Warning | TAE | Coffee | 42 min |
| Jun 12, 1:43 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 47 min |
| Jun 12, 1:48 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun | 27 min |
| Jun 12, 2:13 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun | 47 min |
| Jun 12, 2:15 PM CDT | Severe Thunderstorm Warning | TAE | Liberty | 45 min |
| Jun 12, 2:31 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 44 min |
| Jun 12, 2:43 PM CDT | Special Marine Warning | TAE | 62 min | |
| Jun 12, 2:54 PM CDT | Severe Thunderstorm Warning | TAE | Wakulla | 36 min |
| Jun 12, 3:03 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 27 min |
| Jun 12, 3:19 PM CDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 41 min |
| Jun 12, 3:41 PM CDT | Special Marine Warning | TAE | 64 min | |
| Jun 12, 3:46 PM CDT | Special Marine Warning | TAE | 59 min | |
| Jun 12, 4:47 PM CDT | Special Marine Warning | TAE | 118 min | |
| Jun 12, 6:25 PM CDT | Special Marine Warning | TAE | 65 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.